# SDR AUS20030497

- Difficulty date: May 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 1159P11505
- Condition: Bird Strike
- Location: Nr 1 Engine
- Part time: 10,733 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BIRDSTRIKE ON LT SIDE OF FUSELAGE NOSE CONE. INSPECTION FOUND NR 1 ENGINE INTAKE AUCOUSTIC LINER LOWER PANEL DELAMINATED. SOME SHREDDED STRANDS OF THE LINER WERE FOUND ON THE FAN BLADES ANDTHE BYPASS DUCT. A BORESCOPE INSPECTION OF ALL STAGES OF THECOMPRESSOR AND TURBINE REVEALED NIL DEFECTS.
